Ask a doctor

I am having an artefill filler for my facial wrinkles. Are there any after effects or problems later?

Doctor Answers (2)

Artefill Complications

+1
Long term Artefill complications are usually due to technical mistakes, such as injecting too superficially, unevenly or overfilling. This can result in lumps or nodules, especially in the lips. Other than that, the injection of any filler can cause problems such as bruising, infection and allergic responses.  Artefill should be injected by an experienced board certified plastic surgeon or dermatologist.

Best regards,


Kirkland Plastic Surgeon
5.0 out of 5 stars 16 reviews

Possible side effects from Artefill

+1

Any filler injected into the face will have potential risks or side effects.  Swelling, bruising and discoloration are all possible temporary effects that can result from any injection.  It is also possible to have some bumps or irregularity after a filler injection and these could be temporary or more long lasting.  It is important to see an experienced injector to lessen the chance of any problems from a filler treatment.  

Michael I. Echavez, MD
San Francisco Facial Plastic Surgeon
5.0 out of 5 stars 14 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.